Alert archive / Pennsylvania / Special Weather Statements in 2021

Special Weather Statement, NWS Binghamton, NY

January 22, 2021Sullivan County, New York; Lackawanna County, Wayne County, Wyoming County, Pennsylvania

NWS Binghamton, NY issued this special weather statement at Jan 22, 2021, 3:08 PM EST for Sullivan County, New York; Lackawanna County, Wayne County, Wyoming County, Pennsylvania. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 22, 2021, 3:08 PM EST (20:08 UTC)
Expired
Jan 22, 2021, 4:00 PM EST
In force
52 min
Issued by
NWS Binghamton, NY

Counties Sullivan County, NY, Lackawanna County, PA, Wayne County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 80 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
973 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

576 
WWUS81 KBGM 222008
SPSBGM

Special Weather Statement
National Weather Service Binghamton NY
308 PM EST Fri Jan 22 2021

NYZ057-062-PAZ038>040-043-044-047-048-072-222100-
Sullivan-Delaware-Southern Wayne-Wyoming-Susquehanna-Northern
Wayne-Bradford-Luzerne-Lackawanna-Pike-
308 PM EST Fri Jan 22 2021

...A SNOW SQUALL WILL AFFECT SOUTHWESTERN DELAWARE...SULLIVAN...
SOUTHERN SUSQUEHANNA...LACKAWANNA...WAYNE...NORTHERN LUZERNE...
NORTHWESTERN PIKE...SOUTHEASTERN BRADFORD AND WYOMING COUNTIES...

At 306 PM EST, a snow squall was located along a line extending from
near Harvard to near Rutledgedale to near Lincoln Falls. Movement was
southeast at 35 mph.

Winds in excess of 30 mph and visibility less than one quarter of a 
mile are possible with this squall.

Locations impacted include...
Rockland, Scranton, Falls, Muhlenberg, Dunmore, Kingston, Fallsburg,
Carbondale, Old Forge and Pittston.

Use extra caution if you must travel into or through this snow 
squall. Rapid changes in visibility can lead to accidents. 

LAT...LON 4175 7457 4169 7450 4156 7457 4118 7631
      4130 7631 4154 7622 4157 7662 4181 7587
      4184 7534 4215 7510 4206 7468 4203 7476
      4202 7478 4188 7446
TIME...MOT...LOC 2006Z 292DEG 31KT 4207 7508 4177 7525 4151 7662 

$$

JRK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this special weather statement went out at Jan 22, 6:31 AM EST, 8 hours 37 minutes earlier.

Area forecast discussion, Jan 22, 6:31 AM EST, 8 hours 37 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
631 AM EST Fri Jan 22 2021

.SYNOPSIS...
A clipper system will bring snow showers to NY and PA through
Saturday, while chilly temperatures linger through next week.
Another storm will move into the Mid-Atlantic early next week
and bring snow to our region.

&&

.NEAR TERM /THROUGH SATURDAY/...
A clipper system will swing winds to a west-northwest direction
today, shifting a lake effect snow band southward toward
LaFayette, Auburn, and Oneida. This snow band will intensify
later this afternoon and overnight. Given the high levels of
lake induced instability and upslope flow coming off Ontario,
high end advisory criteria snow amounts appear certain.

In addition, a very unstable lower atmosphere will yield
conditions conducive to squall formation across our NY counties
and possibly the northern tier of PA through late this afternoon.
Little more than a dusting of snow is forecast outside of lake
bands over any given 12-hour period. But squalls will cause
quick, localized accumulations of 1 to 2 inches and brief
whiteouts.

High pressure rotating out of the Ohio Valley will weaken snow
showers Saturday afternoon as chilly air rolls into the area.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
335 AM Update:

A few lingering light snow showers will be possible across the
Finger Lakes Region Saturday evening, but otherwise a mainly dry
night will be in store as high pressure moves into the area by
Sunday morning. With 850mb temperatures still around 16C,
low temperatures are expected to be in the middle single digits
to mid teens. Some clearing is expected across Oneida County and
therefore lows there may be a few degrees below zero
(especially the northern portion of the county). In addition,
while winds will be slowly decreasing as the night progresses,
winds may still gust to 15-25 mph at times. This may result in
wind chills in the -15F to -20F range in northern Oneida County.
A Wind Chill Advisory may be needed at a later time there.

Sunday will be quiet with partly sunny skies as high pressure
will be in control. While temperatures will still be several
degrees below normal, it will not be nearly as cold as Saturday.
It will also not be nearly as windy. High temperatures are
expected to be in the upper teens to mid 20s, with parts of the
Wyoming Valley possibly approaching 30.

High pressure moves east of the area Sunday night. Generally
partly cloudy skies are expected, although clouds will increase
somewhat late in the night/early Monday morning ahead of the
next system. Lows are expected to be in the upper single digits
to upper teens, with lower single digits in northern Oneida
County.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
335 AM Update:

The potential for a storm system to impact the area late Monday
through midday Tuesday continues to increase, especially for
Northeast PA. Otherwise, mainly quiet weather is expected for
much of the remainder of the week after this system.

Model guidance continues to be in good agreement that most of
the area will be dry Monday morning and early afternoon with
just continued increasing clouds. Low pressure is expected to
track east-northeastward from the southern Plains to the Mid-
Atlantic Monday through Tuesday. While it is still uncertain how
far north the precipitation shield will get due to a blocking
high to the north, guidance continues to trend a bit further
north. While the 00Z GFS is still one of the further south
solutions, even this model has trended northward with each model
cycle. With this forecast package, we increased PoPs to likely
for most of Northeast PA for the Monday night timeframe. Still
only chance PoPs at this time for the Southern Tier of NY
northward as it remains highly uncertain how far north the snow
will get. The storm system likely begins to move east/away from
the area by late Tuesday, therefore allowing the snow to taper
off from west to east. Too early at this time to talk about
snowfall amounts, but the potential for at least a plowable snow
is increasing. Highs Monday and Tuesday are expected to be in
the mid 20s to lower 30s.

High pressure is then expected to keep conditions mainly quiet
for the remainder of the workweek along with seasonably cold
temperatures. Some model guidance is hinting at another storm
system developing off the Mid-Atlantic or Southeast coast around
the Thursday timeframe, but right now it looks to stay well
south of our region. This could change as we get closer though,
so it is worth watching.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...

Snow showers will spread across the region today, first
affecting areas near the KRME terminal this morning, then
dropping toward KSYR between 14z and 16z.

Some of these snow showers will develop into squalls with brief
LIFR conditions possible. Predicting which terminals these
squalls will affect is very difficult and will need to be
handled with amended forecasts.

A mix of VFR and MVFR conditions will degrade to IFR and MVFR
today as snow shower activity increases. West winds will gust
over 20 knots at times, causing blowing snow.

Snow showers will decrease Friday night for a short period of
time, allowing VFR conditions to prevail at most terminals.

Outlook...
Saturday...More of the same with snow showers, low clouds, and
MVFR-IFR restrictions. Highest chances shift toward KSYR, KITH
and KBGM by Saturday morning.

Saturday night through Monday morning...high pressure and VFR
conditions.

Monday afternoon through Tuesday...Possible restrictions with
snow. Accumulations possible on runways. Highest chance for
restrictions at KAVP, KELM and KBGM.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...Winter Weather Advisory from 1 PM this afternoon to 1 PM EST
     Saturday for NYZ017-018-036-037.
     Winter Weather Advisory until 1 PM EST this afternoon for
     NYZ009.

&&

SYNOPSIS...DJP
NEAR TERM...DJP
SHORT TERM...BJG
LONG TERM...BJG
AVIATION...DJP
Hazardous weather outlook, Jan 22, 1:15 PM EST, 1 hour 53 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
115 PM EST Fri Jan 22 2021

NYZ017-018-036-037-231815-
Southern Cayuga-Onondaga-Madison-Southern Oneida-
115 PM EST Fri Jan 22 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST SATURDAY...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS while following
local, state and CDC guidelines.

NYZ015-016-022>025-044>046-055>057-062-231815-
Yates-Seneca-Steuben-Schuyler-Chemung-Tompkins-Cortland-Chenango-
Otsego-Tioga-Broome-Delaware-Sullivan-
115 PM EST Fri Jan 22 2021

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This afternoon and tonight.

Scattered snow squalls are expected into the evening. Any squalls
that do develop will have the potential to dump a quick inch of snow
and cause near- whiteout conditions.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ009-231815-
Northern Oneida-
115 PM EST Fri Jan 22 2021

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This afternoon and tonight.

No Hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS while following
local, state and CDC guidelines.

PAZ043-044-047-048-072-231815-
Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
115 PM EST Fri Jan 22 2021

This Hazardous Weather Outlook is for northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A storm system may bring accumulating snow to the area late Monday
into Tuesday. Stay tuned for forecast updates as we get closer to
this event.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ038>040-231815-
Bradford-Susquehanna-Northern Wayne-
115 PM EST Fri Jan 22 2021

This Hazardous Weather Outlook is for northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Scattered snow squalls are expected into the evening. Any squalls
that do develop will have the potential to dump a quick inch of snow
and cause near- whiteout conditions.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A storm system may bring accumulating snow to the area late Monday
into Tuesday. Stay tuned for forecast updates as we get closer to
this event.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jan 22, 10:08 AM EST, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1008 AM EST FRI JAN 22 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     SNOW             ELMIRA                  42.09N 76.81W
01/22/2021  M0.5 INCH        CHEMUNG            NY   TRAINED SPOTTER

&&
Special weather statement, Jan 22, 10:18 AM EST, 4 hours 50 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1018 AM EST Fri Jan 22 2021

NYZ018-036-037-221615-
Onondaga-Southern Oneida-Madison-
1018 AM EST Fri Jan 22 2021

...HEAVY SNOW SHOWERS AFFECTING SOUTHWESTERN ONEIDA...MADISON AND
ONONDAGA COUNTIES...

At 1014 AM EST, a heavy snow shower was located over Kirkville, or 7
miles east of Syracuse, moving east at 20 mph. Another batch of
heavy snow was located about 10 miles west of downtown Syracuse.

These snow showers will produce visibilities below one quarter of a
mile as they move across the area. A quick 1 to 2 inch accumulation
will result in slippery roads.

Locations impacted include...
Onondaga, Syracuse, Rome, De Witt, Sullivan, Van Buren, Oneida,
Kirkland, Lenox and Pompey.

Roadways impacted include portions of the New York Thruway from just
west of Utica, through Syracuse, to near Weedsport, and portions of
I-81 between the Syracuse area to near Tully. Lighter snow showers
extend further south through Cortland.

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.

LAT...LON 4274 7539 4279 7590 4287 7643 4310 7647
      4317 7601 4317 7593 4315 7587 4317 7577
      4316 7575 4317 7574 4318 7530
TIME...MOT...LOC 1514Z 291DEG 17KT 4307 7601

MPH
Local storm report, Jan 22, 10:35 AM EST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1035 AM EST FRI JAN 22 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             3 SSW WORCESTER         42.54N 74.77W
01/22/2021  M1.0 INCH        OTSEGO             NY   COCORAHS

            COCORAHS STATION NY-OT-14 WORCESTER 4.0 SSW.

0700 AM     SNOW             6 SW DEPOSIT            42.01N 75.51W
01/22/2021  M1.2 INCH        BROOME             NY   COCORAHS

            COCORAHS STATION NY-BM-21 WINDSOR 8.0 SE.

0800 AM     SNOW             4 NE PEABROOK           41.94N 75.08W
01/22/2021  M1.3 INCH        DELAWARE           NY   COCORAHS

            COCORAHS STATION NY-DL-23 LONG EDDY 6.5 NNE.

0700 AM     SNOW             1 S WEST DRYDEN         42.50N 76.42W
01/22/2021  M1.3 INCH        TOMPKINS           NY   COCORAHS

            COCORAHS STATION NY-TM-23 FREEVILLE 3.7 W.

0700 AM     SNOW             2 W PERUVILLE           42.55N 76.40W
01/22/2021  M1.4 INCH        TOMPKINS           NY   COCORAHS

            COCORAHS STATION NY-TM-27 GROTON 3.2 SSW.

0700 AM     SNOW             GROTON                  42.59N 76.37W
01/22/2021  M1.8 INCH        TOMPKINS           NY   COCORAHS

            COCORAHS STATION NY-TM-4 GROTON 0.5 NW.

0800 AM     SNOW             1 ENE FREEVILLE         42.52N 76.33W
01/22/2021  M2.0 INCH        TOMPKINS           NY   CO-OP OBSERVER

            CO-OP OBSERVER STATION FVLN6 0.7 E
            FREEVILLE.

0700 AM     SNOW             1 NNE FREETOWN CORNERS  42.53N 76.02W
01/22/2021  M2.0 INCH        CORTLAND           NY   COCORAHS

            COCORAHS STATION NY-CR-1 FREETOWN 1.0 NE.

0700 AM     SNOW             2 NE FREEVILLE          42.53N 76.32W
01/22/2021  M2.1 INCH        TOMPKINS           NY   COCORAHS

            COCORAHS STATION NY-TM-5 FREEVILLE 1.5 NE.

0700 AM     SNOW             4 SE ROXBURY            42.24N 74.52W
01/22/2021  M2.1 INCH        DELAWARE           NY   COCORAHS

            COCORAHS STATION NY-DL-28 FLEISCHMANNS 5.7
            N.

0700 AM     SNOW             2 W PRESTON             42.53N 75.63W
01/22/2021  M2.6 INCH        CHENANGO           NY   COCORAHS

            COCORAHS STATION NY-CN-9 NORWICH 5.4 W.

0600 AM     SNOW             POLKVILLE               42.51N 75.52W
01/22/2021  M3.0 INCH        CHENANGO           NY   CO-OP OBSERVER

            CO-OP OBSERVER STATION NRWN6 POLKVILLE.

0700 AM     SNOW             1 WSW GERMAN            42.47N 75.87W
01/22/2021  M3.1 INCH        CORTLAND           NY   COCORAHS

            COCORAHS STATION NY-CR-3 WILLET 1.8 E.

0700 AM     SNOW             5 WSW MEREDITH          42.32N 75.03W
01/22/2021  M3.1 INCH        DELAWARE           NY   COCORAHS

            COCORAHS STATION NY-DL-32 DELHI 6.6 WNW.

0700 AM     SNOW             4 SSE STAMFORD          42.35N 74.58W
01/22/2021  M3.2 INCH        DELAWARE           NY   COCORAHS

            COCORAHS STATION NY-DL-25 HOBART 4.8 ESE.

0900 AM     SNOW             3 NNE ITALY             42.65N 77.27W
01/22/2021  M4.2 INCH        YATES              NY   COCORAHS

            COCORAHS STATION NY-YT-8 MIDDLESEX 3.5 S.

&&
Special weather statement, Jan 22, 1:41 PM EST, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Binghamton NY
141 PM EST Fri Jan 22 2021

NYZ025-044-045-055-056-221945-
Chenango-Cortland-Tioga-Broome-Tompkins-
141 PM EST Fri Jan 22 2021

...A SNOW SQUALL WILL AFFECT BROOME...SOUTHERN CORTLAND...TIOGA...
EASTERN TOMPKINS AND CENTRAL CHENANGO COUNTIES...

At 138 PM EST, a snow squall was located over Endicott and
Apalachin, moving east at 35 mph. Another area of snow squalls was
located just east of Ithaca, also moving east at 35 mph.

Winds in excess of 30 mph and visibilities below one quarter of a
mile are possible with these squalls.

Locations impacted include...
Binghamton, Ithaca, Vestal, Cortland, Johnson City, Endicott, Barton,
Norwich, Kirkwood and Conklin.

Major roadways impacted include portions of I-81 between Cortland
and Pennsylvania state line, portions of Highway 17 between
Apalachin, Binghamton, and Windsor, and portions of I-88 between
Binghamton and Afton.

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.

LAT...LON 4200 7653 4262 7650 4260 7548 4200 7545
TIME...MOT...LOC 1838Z 286DEG 29KT 4210 7601

MPH
Special weather statement, Jan 22, 2:24 PM EST, 44 minutes before
Special Weather Statement
National Weather Service Binghamton NY
224 PM EST Fri Jan 22 2021

NYZ056-057-062-PAZ038>040-222000-
Broome-Sullivan-Delaware-Susquehanna-Northern Wayne-Bradford-
224 PM EST Fri Jan 22 2021

...A SNOW SQUALL WILL AFFECT SOUTHEASTERN BROOME...SOUTHWESTERN
DELAWARE...NORTHWESTERN SULLIVAN...SUSQUEHANNA...NORTHERN WAYNE AND
EASTERN BRADFORD COUNTIES...

At 221 PM EST, a snow squall was located along a line extending from
Sanford to near Susquehanna Depot to Le Raysville. Movement was east
at 35 mph.

Winds in excess of 30 mph and visibility less than one quarter of a
mile are possible with this squall.

A quick accumulation of around one inch of snow will be possible,
which may make for slippery roads.

Locations impacted include...
Rush, Jackson, Athens, Walton, Callicoon, Towanda, Sanford,
Colchester, Susquehanna and Wysox.

Major roadways impacted include portions of Highway 17 or Interstate
86 from near Windsor to Cooks Falls, and I-81 in Pennsylvania
between Hallstead and West Lenox.

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.

LAT...LON 4176 7505 4164 7610 4165 7617 4163 7620
      4159 7651 4195 7665 4195 7574 4220 7553
      4221 7482
TIME...MOT...LOC 1921Z 282DEG 31KT 4213 7550 4194 7565 4185 7621

MPH
Special weather statement, Jan 22, 3:08 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Binghamton NY
308 PM EST Fri Jan 22 2021

NYZ057-062-PAZ038>040-043-044-047-048-072-222100-
Sullivan-Delaware-Southern Wayne-Wyoming-Susquehanna-Northern
Wayne-Bradford-Luzerne-Lackawanna-Pike-
308 PM EST Fri Jan 22 2021

...A SNOW SQUALL WILL AFFECT SOUTHWESTERN DELAWARE...SULLIVAN...
SOUTHERN SUSQUEHANNA...LACKAWANNA...WAYNE...NORTHERN LUZERNE...
NORTHWESTERN PIKE...SOUTHEASTERN BRADFORD AND WYOMING COUNTIES...

At 306 PM EST, a snow squall was located along a line extending from
near Harvard to near Rutledgedale to near Lincoln Falls. Movement was
southeast at 35 mph.

Winds in excess of 30 mph and visibility less than one quarter of a
mile are possible with this squall.

Locations impacted include...
Rockland, Scranton, Falls, Muhlenberg, Dunmore, Kingston, Fallsburg,
Carbondale, Old Forge and Pittston.

Use extra caution if you must travel into or through this snow
squall. Rapid changes in visibility can lead to accidents.

LAT...LON 4175 7457 4169 7450 4156 7457 4118 7631
      4130 7631 4154 7622 4157 7662 4181 7587
      4184 7534 4215 7510 4206 7468 4203 7476
      4202 7478 4188 7446
TIME...MOT...LOC 2006Z 292DEG 31KT 4207 7508 4177 7525 4151 7662

JRK

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 10:18 AM ESTSpecial Weather StatementBGMMadison, Onondaga57 min
Jan 22, 1:41 PM ESTSpecial Weather StatementBGMBroome, Chenango, Cortland, Tioga, Tompkins64 min
Jan 22, 2:24 PM ESTSpecial Weather StatementBGMDelaware36 min
Jan 22, 3:37 PM ESTSpecial Weather StatementBGMDelaware38 min
Jan 22, 4:18 PM ESTSpecial Weather StatementBGMSullivan42 min
Jan 22, 5:25 PM ESTSpecial Weather StatementBGMOneida110 min

Nearby

Special Weather Statements in Pennsylvania, 2021Special Weather Statements in New York, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.